# SDR A6WA201305084951

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B FLAP O/B HINGE ARM IS CHAFED AT HINGE BOX CONNECTION.  REPAIRED RIGHT O/B FLAP O/B HINGE ARM AT HINGE BOX CONNECTION IAW REO 601R-57-21-1918.
